Ideal limits of sequences of continuous functions

Miklós Laczkovich , Ireneusz Recław

Abstract

n/a
Author Miklós Laczkovich
Miklós Laczkovich,,
-
, Ireneusz Recław (FMPI / II)
Ireneusz Recław,,
- Institute of Informatics
Journal seriesFundamenta Mathematicae, ISSN 0016-2736, (A 20 pkt)
Issue year2009
Vol203
No1
Pages39-46
Keywords in Englishideal convergence, infinite games, Baire class one
DOIDOI:10.4064/fm203-1-3
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2009 = 0.607 (2) - 2009=0.621 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back